| Model Number |
A70940A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the telescope exhibited damaged tip cover glass.There were no reports of patient involvement.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the correction of the initial mdr and the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over twelve (12) years since the subject device was manufactured.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the "cover glass damage" malfunctions would likely be related to excessive force as a result of an impact or a fall on the distal end of the optic.Olympus will continue to monitor field performance for this device.